# SDR CALA9600755

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .50 INCH CRACKS IN RT DOOR SIDE SKIN NEXT TO LOWER DOOR STOP FITTINGS.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-3, 51-10-2, AND 57-40-2.
